# SDR FDEA2019101762676

- Difficulty date: September 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB1187
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FORWARD SPAR - SUPPORTING STRUCTURE IS CRACKED AFT/OUTBOARD OF   FUELING PANEL (MARKED).   STOP DRILLED CRACK AND INSTALLED A .090 REPAIR DOUBLER IAW SRM 57-00-00 FIG 209   SHEET 1.
